# SDR ASOA200901197

- Difficulty date: October 30, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK SEGMENT LBL 9.0 FS 559+84 TO 559+96 IS CORRODED.  REMOVED  IAW SRM 51-41-02.  LOCATED, DRILLED, AND COUNTERSUNK NEW TRACK SEGMENT IAW SRM 51-40-11.  INSTALLED NEW TRACK SEGMENTS LBL 9 FS 559+84 TO FS 559+96 IAW SRM 51-41-02.
